# SDR DL738990341

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 303
- Condition: Failed
- Location: Row 10 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON L/O, FOUND SEAT 10 DEF EMERGENCY TRACK LIGHTING MISSING 2 BULBS AND COVER.  REPLACED BULBS AND COVER, OPS CHKS NORMAL.
